3 doctors weighed in:

On medicine to lower blood pressure. It's running 101-106 / 62-58 and heart rate is 39-41. I feel like I am having some pressure breathing. Normal?

3 doctors weighed in
Dr. Duane Berkompas
Internal Medicine - Cardiology
1 doctor agrees

In brief: Heart rate is low

Your heart rate seems unusually low.
Any side effect with any medication is possible. Also, some blood pressure medications, like beta-blockers, can induce asthma in those with a history of this. You should discuss symptoms further with your doctor to see if a change in medication might suit you better.

In brief: Heart rate is low

Your heart rate seems unusually low.
Any side effect with any medication is possible. Also, some blood pressure medications, like beta-blockers, can induce asthma in those with a history of this. You should discuss symptoms further with your doctor to see if a change in medication might suit you better.
Dr. Duane Berkompas
Dr. Duane Berkompas
Thank
Dr. Jack Rubin
Internal Medicine - Nephrology & Dialysis

In brief: Low BP and pulse

It sounds as if you are quite symptomatic from your low pulse rate (lpr).
I would go to the er and have yourself checked by a physician. Your BP is low due to your lpr. If you are on a beta blocker to lower your bp, tell that to the er doctor. Other issues may be present, go to the er and find out what is going on with your BP and pulse. Good luck.

In brief: Low BP and pulse

It sounds as if you are quite symptomatic from your low pulse rate (lpr).
I would go to the er and have yourself checked by a physician. Your BP is low due to your lpr. If you are on a beta blocker to lower your bp, tell that to the er doctor. Other issues may be present, go to the er and find out what is going on with your BP and pulse. Good luck.
Dr. Jack Rubin
Dr. Jack Rubin
Thank
Get help from a real doctor now
Dr. Aaron Milstone
Board Certified, Internal Medicine - Pulmonology
23 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors